Ptw Freiburg
Country not established FDA establishment FEI 3007360740
- Devices
- 0
- Registrations
- FDA
- FDA recalls
- 43 ongoing
Company details
- FDA FEI number
- 3007360740
- Address
- LOERRACHER STRASSE 7, FREIBURG Baden-Wurttemberg
FDA recalls
Recalls initiated per year
- 2017 0
- 2018 0
- 2019 0
- 2020 0
- 2021 0
- 2022 0
- 2023 1
- 2024 1
- 2025 0
- 2026 1
2026
- 4 Aug 2026 Z-3174-2026 Class II Ongoing When a bolus is included in a treatment plan and sent for secondary dose calculation, the software accounts for it but does not display this clearly, which may lead users to incorrectly omit the bolus during treatment and deliver the prescribed dose to the wrong tissue depth.
Full distribution text
- 4 Aug 2026 Z-3174-2026 Class II Ongoing When a bolus is included in a treatment plan and sent for secondary dose calculation, the software accounts for it but does not display this clearly, which may lead users to incorrectly omit the bolus during treatment and deliver the prescribed dose to the wrong tissue depth.
2024
- 8 Feb 2024 Z-1181-2024 Class II Ongoing Software: If the user excludes voxels from the Gamma calculation that are below a dose threshold (Suppress gamma calculation), the Gamma Passing Rate (GPR) calculated for individual ROIs is not correct. The GPR calculated by VERIQA overestimates the correct GPR. The evaluation can therefore show false positive results.
2023
- 7 Jun 2023 Z-2577-2023 Class II Ongoing Generated calibration file will not be correct in case of a relative calibration of an OCTAVIUS Detector 1000 or OCTAVIUS Detector 1600, if a Tiff file or a DICOM data set is used as reference matrix. Therefore, the measurement result will be incorrect by using such a calibration file.
2015
- 27 May 2015 Z-2439-2015 Class II Terminated In some cases, especially with high dose-per-pulse-rates typical for particle (specifically proton) therapy, measuring errors can result. Individual measurement intervals can be lost that are not visible to the user when there is a high dose-per-pulse rate resulting in a too-low dose being displayed on the monitor. This could result in a radiation over-exposure.